Authors: Doder, Dragan
Ognjanović, Zoran 
Savić, Nenad
Studer, Thomas
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Incomplete Information and Justifications
Journal: Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume: 13206
First page: 258
Last page: 278
Conference: International Tbilisi Symposium on Logic, Language, and Computation TbiLLC 2019: Language, Logic, and Computation
Issue Date: 31-Mar-2022
Rank: M33
ISBN: 978-3-030-98478-6
ISSN: 0302-9743
DOI: 10.1007/978-3-030-98479-3_13
Abstract: 
We present a logic for reasoning about higher-order upper and lower probabilities of justification formulas. We provide sound and strongly complete axiomatization for the logic. Furthermore, we show that the introduced logic generalizes the existing probabilistic justification logic PPJ.
Keywords: Justifcation logic | Probabilistic logic | Strong completeness | Upper and lower probabilities
Publisher: Springer Link

Show full item record

Page view(s)

38
checked on Feb 8, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.